# SDR MWEA95524

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9919402505
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LIGHT CORROSION IN SEVERAL PLACES ON INBD SURFACE OF TRAPEZOIDAL FITTING BEHIND THE REMOVED SKI FITTING IN THE LT WHEELWELL.  FOUND THE TRAPEZOIDAL FITTING TO BE CRACKED AND REPLACED IT IAW SRM 57-09, FIG 34 AND 51-30.
